Per citar aquest document: http://ddd.uab.cat/record/150456
On the limit cycles of polynomial vector field
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Swirszcz, Grzegorz

Data: 2011
Resum: In this paper we study the limit cycles which can bifurcate from the periodic orbits of the center located at the origin of the quadratic polynomial differential system x˙ = −y(1+x), y˙ = x(1+x), and of the cubic polynomial differential system x˙ = −y(1−x2 −y 2 ), y˙ = x(1 − x2 − y 2 ), when we perturb them in the class of all polynomial vector fields with quadratic and cubic homogenous nonlinearities, respectively. For doing this study we use the averaging theory.
Nota: Número d'acord de subvenció MEC/MTM 2008–03437
Nota: Número d'acord de subvenció AGAUR/2005/SGR-550
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Limit cycle ; Periodic orbit ; Center ; Reversible center ; Averaging method
Publicat a: Dynamics of Continuous, Discrete & Impulsive Systems. Series A. Mathematical Analysis, Vol. 18 (2011) , p. 203-221, ISSN 1201-3390



12 p, 310.2 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-07-13



   Favorit i Compartir